| Model Number |
GIF-Q165 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause of the foreign material on the light guide rod lens could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that foreign material on the light guide rod lens was found.There was no patient involvement.